MathSciNet Relay Station
MathSciNet bibliographic data
MR979938 (90e:65043) 65F10 (65F15)
Golub, Gene H.; Kent, Mark D. Estimates of eigenvalues for iterative methods. Math. Comp. 53 (1989), no. 188, 619–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement